RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1954, Volume 18, Issue 4, Pages 335–378 (Mi izv3505)  

The general duality law and a new foundation of the theory of class fields

A. I. Lapin


Full text: PDF file (3532 kB)

Bibliographic databases:
Received: 13.10.1952

Citation: A. I. Lapin, “The general duality law and a new foundation of the theory of class fields”, Izv. Akad. Nauk SSSR Ser. Mat., 18:4 (1954), 335–378

Citation in format AMSBIB
\Bibitem{Lap54}
\by A.~I.~Lapin
\paper The general duality law and a new foundation of the theory of class fields
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1954
\vol 18
\issue 4
\pages 335--378
\mathnet{http://mi.mathnet.ru/izv3505}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=69213}
\zmath{https://zbmath.org/?q=an:0057.03403}


Linking options:
  • http://mi.mathnet.ru/eng/izv3505
  • http://mi.mathnet.ru/eng/izv/v18/i4/p335

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:206
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020